Viewing 11 reply threads
  • Author
    Posts
    • #11940
      phillmill
      Participant

      I am a 16 year healthy boy who plays lacrosse and works out every day of the week. Just recently, over the past months or so, I have gone to the bathroom and 2 times I have had blood come out. I very concerned on what is going on for what I am a normal healthy teenage boy besides that. I have also over the past months been taking ADD medicine calls vyvanse so I can keep focused. Does any one know what is wrong? If you need any more info please feel free to email me at philip.drphilm75@gmail.com.
      Thank you and I hope some one knows what is wrong with my body right now.

    • #93360
      randy15
      Participant

      you may consult your doctor for the check-up.

    • #93463
      zami’87.
      Participant

      Anal bleeding? Those are probably hemorrhoids..
      Anyway as Randy said,you should visit a doctor

    • #98064
      Stan233
      Participant

      Well with anal bleeding problems you really can’t tell what really is until you check your self with a doctor. But in many cases it might be a fissure bleeding or intestinal tract infection. Did you change your diet recently or have you changed your daily routine. Could you give me some more details about your condition?

    • #98115
      koyal
      Participant

      Hi,
      Some of the common causes of rectal bleeding are Piles,
      Amoebic Dysentery, or even Constipation, which are easily diagnosable by associated symptoms. But for a boy of your age, you should lose no time and get it checked up by a qualified Doctor.

      Regards,
      Koyal

    • #98136
      Stan233
      Participant

      I have to agree with koyal.
      If your problem is caused by fissure bleeding than you will need a surgery. Do you have any constipation? Try to have high fiber diet, it will help you a lot. I know also that many people use sitz baths for anal fissures.

    • #98212
      Stan233
      Participant

      There is a lot of material on internet about anal bleeding and I want to show you some that I managed to find. I think that reading them will help you a lot in overcoming this issue of yours. You have to know that this can become a really big problem in future if you do not treat it on time. So I advise you to do this as soon as possible. .
      http://www.drugs-forum.com/forum/showthread.php?t=34927
      http://www.earthclinic.com/CURES/rectal_bleeding.html
      http://abchomeopathy.com/forum2.php/1127/
      http://www.steadyhealth.com/Anal_bleedi … 12688.html

    • #98705
      sunghoo
      Participant

      Maybe lack of cellulose fibers… Can you tell us about ur diet?.

    • #98736
      inghamb87
      Participant
      quote Stan233:

      I have to agree with koyal.
      If your problem is caused by fissure bleeding than you will need a surgery. Do you have any constipation? Try to have high fiber diet, it will help you a lot. I know also that many people use sitz baths for anal fissures.

      Sitz baths are one of the most common methods used and high fiber diets are good solution as well. But as mentioned above, you should consult a doctor as soon as possible cause you seem to be active and not something usually seen in people with active lifestyle.

    • #99667
      phillmill
      Participant

      Actually i did my own kind of "test" to say. I thought it was my ADD medicine because this never happened before until i started to take the medicine. When i tried my "experiment" i didn’t take my medicine once the whole week, at the end of the week when i need to go to the bathroom there was no blood and didn’t hurt when it was coming out. The week i did take my medicine at the end of that week i did have blood but i think cause of the size of my poop, because like others before it was a struggle to get out. So i concluded that it was because of my medicine and nothing else. I didn’t change my diet of school food, breakfast, home made dinner, and junk food for snacks. Sense then i don’t take my medicine all 5 days but instead 4, usually by accident, but it works and i haven’t had the problem sense my winter break. So my 50mg of Vyvanse, i think, was the cause of it because i think it made bigger poops.

      Let me know what you think about that.

    • #99692
      Hodag
      Participant

      It could be a side effect of your medication, but really, you should be having this chat with your physician and not here. If this is a known side effect of the drug, the physician can tell that by looking at the label for the drug (each prescription medication documents known side effects and suggested treatment strategies).

      The other suggestions are also plausible, but there are also more severe pathological conditions that could be causing this. It is not good for you to be off your prescribed meds or to have uncontrolled bleeding. Ring the nice doctor and ask them what to do; that is their job.

    • #105603
      viki78
      Participant

      At first I was scared to ask my mom or even my boyfriend.After reading all of this artical I felt better so I told my bf about it and we seeked medical advice together and felt real good.I’m only 22 year of age and was thinking lots of bad things that could be wrong.Had my results quick and thank God and you all for great artical.

Viewing 11 reply threads
  • You must be logged in to reply to this topic.